MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2011.e40

Медицинская библиотека · Dermatology reports · 2011

Infliximab-induced intertriginous psoriasis in patient with Crohn's disease.

Mola Federica, Motolese Alberico

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Tumor necrosis factor-α (TNFα) inhibition is an effective treatment of moderate-to-severe psoriasis and other diseases (rheumatoid arthritis, ankylosing spondylitis, psoriasis or Crohn's disease). We report a case of a 32-years-old patient affected by Crohn's disease since the age of 25 who started infliximab infusion after four years of treatment with prednisone and azathioprine per os without improvement. After the fifth infusion of infliximab, he developed a form of intertriginous psoriasis which was approached with topical steroid cream. The patient never presented psoriasis in the past. New onset of psoriasis in patients without history for skin diseases (as in our case) is a quite uncommon complication of TNFα inhibitor therapy. The increased production of IFNα during TNFα inhibitor therapy is a possible pathophysiologic explanation for this paradoxical effect of the anti-TNFα.

Для цитирования: Mola Federica, Motolese Alberico. Infliximab-induced intertriginous psoriasis in patient with Crohn's disease.. Dermatology reports. 2011. DOI: 10.4081/dr.2011.e40.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.